# SDR CALA2013112293196

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 50,395 hours, 12,456 cycles
- Engine: Pwa PW4052
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 119
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG DISPLAYED.  REPLACED RT IAW AMM, OPERATIONS CHECKED NORMAL.
